Facebook Twitter Instagram YouTube

Magnetic domination of recollimation boundary layers in relativistic jets

TitleMagnetic domination of recollimation boundary layers in relativistic jets
Publication TypeJournal Article
Year of Publication2012
AuthorsKohler, SJ, Begelman, MC
JournalMonthly Notices of the Royal Astronomical Society
Volume426
Pagination595 - 600
Date Published2012-10
DOI10.1111/j.1365-2966.2012.21876.x

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.